MathSciNet Relay Station
MathSciNet bibliographic data
MR1081939 (92m:05085) 05C15 (05C65 55N91 55T99 55U99)
Kříž, Igor Equivariant cohomology and lower bounds for chromatic numbers. Trans. Amer. Math. Soc. 333 (1992), no. 2, 567–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement